# SDR HALA2009100300446

- Difficulty date: October 3, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 29,674 hours, 5,649 cycles
- Engine: Pwa PW4060
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Control Unit
- Part number: 9650758001
- Part serial: 1674
- Condition: Faulted
- Location: Fmc
- Part time: 28,844 hours, 5,514 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - BTB - AFTER START FMCS SHED ROUTES AND LEGS.  REPL CMU, GND OPS CHK OK IAW 22-22-01.
